I just started taking the metronidazole for BV but am experiencing a yeast infection already. IF I take fluconazole will that help me? or stop the metronidazole from working?
Can I take Fluconazole while I am taking Metronidazole for BV?
Question posted by CJS87 on 23 May 2013
Last updated on 15 October 2018 by Shelia57
Yes, you can take fluconazole to treat a yeast infection and metronidazole to treat BV together. The fluconazole is an antifungal and Metronidazole an antibiotic and both will work in different ways to treat the fungal infection and BV. They can safely be taken together.
It would be worth talking to your doctor first though. The symptoms of a vaginal yeast infection can easily be confused with BV.
There are no known interactions between these two medicines.
For more information visit:
Yes you can take Fluconazole while taking Metronidazole.
I get this often in my throat also and doc always calls in 10 Diflucan. (or generix) -Fluconazole) Take 2 the 1st day and 1 a day until they are gone. Be sure to take them all. Symptoms may subside b4 then, but you need them all to completely rid yourself of this. Besides, any you had left over would NOT be enough to treat another break out. Best of luck, ChelleKay
I'm wondering why you think you have a yeast infection. Bv can cause similar symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.